| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported to philips that during a planned treatment procedure the wireless footswitch did not work properly and the wifi indicator was red.The procedure was completed using the wired footswitch.No harm to the patient has been reported to philips.
Additional Manufacturer Narrative
The philips engineer reset the wireless footswitch by disconnecting and reconnecting the battery.Philips has confirmed that the reported failure is due to a connectivity issue.Due to a firmware bug the wireless foot switch can suddenly stop responding when a number of ambient conditions coexist, such as emc disturbance and the presence of other wireless devices in the room.Philips has initiated a medical device correction/field safety corrective action (2021-igt-bst-020).Philips has attempted to obtain patient information.The customer declined to provide patient details.No patient information could be obtained.